Mathematische Annalen

, Volume 305, Issue 1, pp 571–599 | Cite as

Sommes des chiffres et nombres presque premiers

  • E. Fouvry
  • C. Mauduit
Article

Mathematics Subject Classification (1991)

11A41 11B85 11N36 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [A-MF]
    Allouche, J.-P., Mendès France, M.: On an extremal property of the Rudin-Shapiro sequence. Mathematika32 (1985) 33–38Google Scholar
  2. [B-R]
    Balog, A., Ruzsa, I.: On an additive property of stable sets. Proceedings of the Conference in honour of C. Hooley (Cardiff 1995) (à paraître)Google Scholar
  3. [C-R]
    Conze, J.-P., Raugi, A.: Fonctions harmoniques pour un opérateur de transition et applications. Bull. Soc. Math. France118 (1990), 273–310Google Scholar
  4. [Co]
    Coquet, J.: A summation formula related to the binary digits. Invent. Math.73 (1983), 107–115Google Scholar
  5. [Fi]
    Fine, N.J.: The distribution of the sum of digits (mod p). Bull. Amer. Math. Soc.71 (1965), 651–652Google Scholar
  6. [Fo]
    Fouvry E.: Théorème de Brun-Titchmarsh; application au théorème de Fermat. Invent. Math.79 (1985), 383–407Google Scholar
  7. [Ge]
    Gelfond, A.O.: Sur les nombres qui ont des propriétés additives et multiplicatives données, Acta Arith.13 (1968), 259–265Google Scholar
  8. [Ha]
    Harman, G.: The distribution of αp modulo one. J. London Math. Soc. (2)27 (1983), 9–18Google Scholar
  9. [H-R]
    Halberstam, H., Richert, H.E.: Sieve Methods. Academic Press, New York 1974Google Scholar
  10. [Hen]
    Hennion, H.: Sur un théorème spectral et son application aux noyaux lipschitziens. Proc. of the A.M.S.118(2) (1993), 627–634Google Scholar
  11. [Her1]
    Hervé, L.: Étude d'opérateurs quasi-compacts positifs. Applications aux générateurs de transfert. Ann. Inst. Henri Poincaré30(3) (1994), 437–466Google Scholar
  12. [Her2]
    Hervé, L.: Construction et régularité des fonctions d'échelle. SIAM J. Anal. Math.26 (1995), 1361–1385Google Scholar
  13. [Hi]
    Hildebrand, A.: On a conjecture of Balog. Proc. of the A.M.S.95 (1985), 517–523Google Scholar
  14. [Ho]
    Hooley, C.: On the Barban-Davenport-Halberstam Theorem. III, J. London Math. Soc. (2)10 (1975), 249–256Google Scholar
  15. [IT-M]
    Ionescu-Tulcea, C.T., Marinescu, G.: Théorie ergodique pour une classe d'opérations non complètement continues. Annals Math.52 (1950), 140–147Google Scholar
  16. [I-J]
    Iwaniec, H., Jutila, M.: Primes in short intervals. Arkiv Math.17 (1979), 167–176Google Scholar
  17. [I-P]
    Iwaniec, H., Pomykala, J.: Sums and differences of quartic norms. Mathematika40 (1993), 233–245Google Scholar
  18. Iw1]
    Iwaniec, H.: Rosser's Sieve. Acta Arith.36 (1980), 171–202Google Scholar
  19. [Iw2]
    Iwaniec, H.: On sums of two norms of cubic fields. Journées de Théorie additive des nombres (1977) Bordeaux, 71–89Google Scholar
  20. [Ke]
    Keane, M.: Strongly Mixingg-Measures. Invent. Math.16 (1972), 309–324Google Scholar
  21. [Mo]
    Montgomery, H.L.: Topics in Multiplicative Number Theory, Lecture Notes in Mathematics227, Springer, Berlin 1971Google Scholar
  22. [Ne]
    Newman, D.J.: On the number of binary digits in a multiple of three. Proceedings of the A.M.S.21 (1969), 719–721Google Scholar
  23. [Ru]
    Rudin, W.: Some Theorems on Fourier Coefficients. Proceedings of the A.M.S.10 (1959), 855–859Google Scholar
  24. [Sh]
    Shapiro, H.S.: Extremal Problems for Polynomials and Power Series, Doctoral Thesis, M.I.T. (1951)Google Scholar
  25. [Te]
    Tenenbaum, G.: Introduction à la théorie analytique et probabiliste des nombres. Cours Spécialisés 1 Société Mathématique de France (1995)Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • E. Fouvry
    • 1
  • C. Mauduit
    • 2
  1. 1.Departement de MathématiquesUniversité de Paris-SudOrsay CedexFrance
  2. 2.Laboratoire de Mathématiques DiscrètesMarseille Cedex 09France

Personalised recommendations